Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 21 to 40 of 1707

21
Large Cliques in Hypergraphs with Forbidden Substructures

Holmsen, Andreas F.researcher, COMBINATORICA, v.40, no.4, pp.527 - 537, 2020-08

22
Limits of canonical forms on towers of Riemann surfaces

Baik, Hyungryulresearcher; Shokrieh, Farbod; Wu Chenxi, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.2020, no.764, pp.287 - 304, 2020-07

23
On an optimal quadrature formula for approximation of Fourier integrals in the space L-2((1))

Hayotov, Abdullo R.; Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.372, 2020-07

24
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

25
Temporal Trend of Aedes albopictus in Local Urban Parks of the Republic of Korea

Hwang, Myung-Jae; Kim, Jong-Hun; Kim, Heung-Chul; Kim, Myung Soon; Klein, Terry A; Choi, Juhwa; Sim, Kisung; et al, JOURNAL OF MEDICAL ENTOMOLOGY, v.57, no.4, pp.1082 - 1089, 2020-07

26
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

27
WARING'S PROBLEM FOR RATIONAL FUNCTIONS IN ONE VARIABLE

Im, Bo-Haeresearcher; Larsen, Michael, QUARTERLY JOURNAL OF MATHEMATICS, v.71, no.2, pp.439 - 449, 2020-06

28
Health Effects of Asian Dust: A Systematic Review and Meta -Analysis

Hashizume, Masahito; Kim, Yoonhee; Ng, Chris Fook Sheng; Chung, Yeonseungresearcher; Madaniyazi, Lina; Bell, Michelle; Guo, Yue Leon; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.128, no.6, pp.066001, 2020-06

29
Nonlinear temperature-suicide association in Japan from 1972 to 2015: Its heterogeneity and the role of climate, demographic, and socioeconomic factors

Sim, Kisung; Kim, Yoonhee; Hasizume, Masahiro; Gasparrini, Antonio; Armstrong, Ben; Sera, Francesco; Ng, Chris Fook Sheng; et al, ENVIRONMENT INTERNATIONAL, v.142, pp.105829, 2020-06

30
ASYMMETRIC DISPERSAL AND EVOLUTIONAL SELECTION IN TWO-PATCH SYSTEM

Kim, Yong-Jungresearcher; Seo, Hyowon; Yoon, Changwook, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.40, no.6, pp.3571 - 3593, 2020-06

31
On the speed and spectrum of mean-field random walks among random conductances

Collevecchio, Andrea; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

32
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

33
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

34
A moving lemma for relative 0-cycles

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.14, no.4, pp.991 - 1054, 2020-06

35
On a rainbow version of Dirac's theorem

Joos, Felix; Kim, Jaehoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.52, no.3, pp.498 - 504, 2020-06

36
A Stabilized Low Order Finite Element Method for Three Dimensional Elasticity Problems

Jo, Gwanghyun; Kwak, Do Y.researcher, NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, v.13, no.2, pp.281 - 295, 2020-05

37
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

38
A RUNX2 stabilization pathway mediates physiologic and pathologic bone formation

Kim, Jung-Min; Yang, Yeon-Suk; Park, Kwang Hwan; Ge, Xianpeng; Xu, Ren; Li, Na; Song, Minkyung; et al, NATURE COMMUNICATIONS, v.11, no.1, 2020-05

39
Remarks on the recurrence and transience of non-backtracking random walks

Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

40
The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Baik, Hyungryulresearcher; Gekhtman, Ilya; Hamenstaedt, Ursula., PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741, 2020-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0